EconPapers    
Economics at your fingertips  
 

Some Stein-type inequalities for multivariate elliptical distributions and applications

Zinoviy Landsman, Steven Vanduffel () and Jing Yao

Statistics & Probability Letters, 2015, vol. 97, issue C, 54-62

Abstract: Brown et al. (2006) derive a Stein-type inequality for the multivariate Student’s t-distribution. We generalize their result to the family of (multivariate) generalized hyperbolic distributions and derive a lower bound for the variance of a function of a random variable.

Keywords: Stein’s lemma; Stein-type inequality; Multivariate elliptical distribution; Inadmissibility; Chernoff-type inequality (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214003745
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:97:y:2015:i:c:p:54-62

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.11.005

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:stapro:v:97:y:2015:i:c:p:54-62